Hypoglycaemia is one of the significant hospitalization reasons in elderly patients with diabetes mellitus. Concerns should increase in admission of such a case in the emergency room owing to a number of associated disorders which may contribute to the undesired consequences. An eighty-year-old diabetic woman who was on glimepiride therapy was brought to the emergency unit because of repeated episodes of hypoglycaemia. She was having Alzheimer’s disease leading to forget the usual dose she was receiving that also gives rise to double the pill together with skipping the snacks. Age related changes in pharmacokinetics and the potential for adverse effects and drug interactions due to polypharmacy leading to interactions and less adherence to receive the right dose at the right time should also be considered when choosing appropriate pharmacological therapy. Geriatric patients require special considerations related to delayed response of counter-regulatory hormones to hypoglycaemia and associated conditions must be taken into consideration for a successful management program.